Calpol Infant Suspension is a painkiller. It is also an 'antipyretic'. This means that it brings down a high temperature.
Calpol Infant Suspension soothes pain, such as teething pain. It is also for fever (high temperature). If there is severe pain, a very high temperature or if the pain does not stop, call your doctor.
This medicine suits most children under 6, but a few children should not take it. Ask these questions about anyone who might use Calpol Infant Suspension.
* Have they ever had an allergy or bad reaction to paracetamol? If so, do not use Calpol Infant Suspension. Tell your pharmacist or doctor.
* Do they have serious kidney problems or liver problems? If so, talk to your pharmacist or doctor before using Calpol Infant Suspension.
Calpol Infant Suspension and other medicines :
Before you use this medicine, make sure that your pharmacist knows about any other medicines you might use at the same time. This includes medicines you have bought yourself.
Do not use any other medicines or remedies that contain paracetamol while you are using Calpol Infant Suspension.
You can use Calpol Infant Suspension while you are taking oral contraceptives ("the pill") or tablets for epilepsy but it may not work so well on your pain and feverishness.
If you are taking certain antidepressants, sedatives, drugs for epilepsy or you drink large amounts of alcohol, you may be more susceptible to the side effects of paracetamol. If you are unsure if another medicine you are taking is one of those mentioned above, then show the pack to your pharmacist.
Drug Interaction Precautions :
Calpol Infant Suspension does not often have side effects. A few people may get skin rashes or other sorts of allergy.
Very rarely, people taking paracetamol can feel unusually tired, get unexpected bruising or bleeding, or get more infections (such as colds) than usual. If you notice any of these changes, talk to your doctor.
If you notice any unpleasant effects from this medicine, even if they are not mentioned here, stop using Calpol Infant Suspension. Tell your pharmacist or doctor.
Side Effects in Special Circumstances :
People who use medicines containing paracetamol every day for a long time (several months or more) could get certain other side effects. So could chronic alcoholics. These effects include liver and kidney damage. People taking paracetamol in the usual way for shorter periods have not had these problems.
Keep your medicine in the bottle it came in at normal room temperature (below 25
Calpol Infant Suspension is a pleasant strawberry flavour oral suspension and will relieve pain (including teething pain in older infants and children) and feverishness. It is suitable for babies and children from under 2 months to 6 years.
2-3 months (weighing 4kg and not a premature baby)
A single (2.5ml) spoonful (half a sachet) may be given. A second 2.5 ml spoonful (half a sachet) may be given if necessary, after 4-6 hours. Read product leaflet before dosing in case medical advice should be sought.
DO NOT give more than 2 doses. If further doses required consult your doctor.
Age 3-12 months
Half (2.5ml) to one 5ml spoonful (sachet)
Age 1-6 years
One to two 5ml spoonfuls (sachets)
Dose : Up to 4 times a day as necessary. DO NOT give more than 4 doses in 24 hours. DO NOT give more than 3 days without consulting a doctor.
DO NOT EXCEED THE STATED DOSE
KEEP OUT OF REACH AND SIGHT OF CHILDREN
Each 5ml of medicine contains 120mg of Paracetamol Ph Eur. This is the active ingredient.
There are also some inactive ingredients in Calpol Infant Suspension. These are Sucrose (sugar), Glycerol, Sorbitol, Methyl Hydroxybenzoate, Xanthan Gum and Purified Water. The flavouring is Strawberry, and the colouring is Carmoisine (E122)
You're reviewing: Calpol Strawberry s 2+ Months 12 Sachets